# SDR IPXA2016122211996

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 51,271 hours, 16,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS FELL OFF. INSTALLED THE LENS IAW MM 33-51-01-201 AND CHECKED OK
